# SDR ASAA0480187

- Difficulty date: March 14, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 995821257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND ATTACH ANGLE IS CORRODED AT FS 1007.  REPLACED ANGLE PER SRM 51-10-4.  (M)
